# SDR IPXA11566752

- Difficulty date: May 4, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 27,025 hours, 18,368 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 780-880
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SEAT TRACK IS DAMAGED AT STA 872, LBL 25.  REPLACED SEAT TRACK BS 780 TO BS 880, LBL 25, IAW SRM 53-00-52-1A1, SRM 51-40-02-0G, SRM 51-40-08-0G, SRM 51-40-05-0G, SOPM 20-41-02, DWG 143N5274 REV.
